# SDR UIEA2016061000413

- Difficulty date: June 8, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 16,396 hours, 3,264 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OTBD WING ACCESS PANEL PANEL 521AB INTERIOR 1-13 BEAM AFT UPPER BRACKET FOUND CRACK.  NR 2, PYLON OTBD WING ACCESS PANEL NR 521 INTERIOR CAVITY AREA VAPOR BARRIER FOUND ATTACHED TAG AT ILES697-48 IS REPAIRED IAW NR R1-57-41-11414, REV A. FOLLOW UP INSPECTION IS REQUIRED IAW NR R1-57-41-11414, REV A.  THRESHOLD: 600 FLIGHT CYCLES, OR 6 MONTHS WHICHEVER COMES FIRST AFTER COMPLETION OF REPAIR. INTERVAL: EVERY 600 FLIGHT CYCLES OR EVERY 6 MONTHS WHICHEVER COMES FIRST.
